Diterbitkan oleh Program studi matematika FSAINTEK secara berkala terbit 2 kali setahun pada bulan Juni dan Desember yang m Jurnal Matematika Murni dan Aplikasi Volume 4, Issue 4, May 2017 ISSN 2086-0382 E-ISSN 2477-3344 CAUCHY PUBLICATION ETHICS Journal Cauchy is a peer-reviewed electronic national journal. This statement clarifies ethical behavior of all parties involved in the act of publishing an article in this journal, including the author, the chief editor, the Editorial Board, the peer-reviewer and the publisher (Mathematics Department of Maulana Malik Ibrahim State Islamic University of Malang). This statement is based on COPE’s Best Practice Guidelines for Journal Editors. Ethical Guideline for Journal Publication The publication of an article in a peer-reviewed Cauchy is an essential building block in the development of a coherent and respected network of knowledge. It is a direct reflection of the quality of the work of the authors and the institutions that support them. Peer-reviewed articles support and embody the scientific method. It is therefore important to agree upon standards of expected ethical behavior for all parties involved in the act of publishing: the author, the journal editor, the peer reviewer, the publisher and the society. As publisher of Pure and applied mathematics journal, we take our duties to back up over all stages of publishing seriously and we recognize our ethical and other responsibilities. We are committed to ensuring that advertising, reprint or other commercial revenue has no impact or influence on editorial decisions. Publication decisions The editor of Cauchy is responsible for deciding which of the articles submitted to the journal should be published. The validation of the work in question and its importance to researchers and readers must always drive such decisions. The editors may be guided by the policies of the journal's editorial board and constrained by such legal requirements as shall then be in force regarding libel, copyright infringement and plagiarism. The editors may confer with other editors or reviewers in making this decision. Fair Play An editor at any time evaluates manuscripts for their intellectual content without regard to race, gender, sexual orientation, religious belief, ethnic origin, citizenship, or political philosophy of the authors. Confidentiality The editor and any editorial staff must not disclose any information about a submitted manuscript to anyone other than the corresponding author, reviewers, potential reviewers, other editorial advisers, and the publisher, as appropriate. Any manuscripts received for review must be treated as confidential documents. They must not be shown to or discussed with others except as authorized by the editor. Disclosure and conflicts of interest Unpublished materials disclosed in a submitted manuscript must not be used in an editor's own research without the express written consent of the author. Jurnal Matematika Murni dan Aplikasi Volume 4, Issue 4, May 2017 ISSN 2086-0382 E-ISSN 2477-3344 CAUCHY PREFACE Cauchy is a national journal published by Mathematics Department, Science and Technology Faculty, Maulana Malik Ibrahim State Islamic University of Malang. This is the second issue of this year. It contains 6 (six) article from all over the country, not only from local area of East Java. Those articles covered graph theory, numerical analysis, applied mathematics, statistics, economic mathematics, and algebra. This issue was authored by 13 authors and co-authors. In the first article, the author discussed the existence and uniqueness of fixed point in complex valued b-metric spaces. She considers some fixed-point theorems in b- metric spaces to be extended to fixed point theorems in complex valued b-metric spaces. Some fixed-point theorems in complex-valued b-metric spaces which are derived from the corresponding theorems in b-metric spaces are obtained in this research. The second article focuses on graph theory and its applications. The paper showed that super (π‘Ž, 𝑑) βˆ’ π΅π‘š-antimagic total labeling of π΄π‘šπ‘Žπ‘™(𝐹𝑛, 𝑃𝑛, π‘š) and π‘ π΄π‘šπ‘Žπ‘™(𝐹𝑛,𝑃𝑛,π‘š) for some feasible 𝑑. The author also suggests to do some other research concerning to this field since there are a lot of things to determine yet the obtained results are still very limited. The third article, entitled β€œApplication of Modified Spatial K'luster Analysis by Tree Edge Removal (SKATER) Method on the level of Crime in Way Kanan district, Lampung” elaborated the modification of spatial k'luster analysis by tree edge removal. The result shows that the spread pattern of the spoliation, robberies and gambling cases in Way Kanan district showed their spatial clustering. It also explained that modification of SKATER clustering method produce the 4-rise cluster, it is because the mean level of crime is π‘˜1 β‰₯ π‘˜2 β‰₯ π‘˜3 β‰₯ π‘˜4. The fourth article emphasized the discussion of graph theory especially on harmonious labeling on pleated of the Dutch windmill graphs. It showed that the pleated of the Dutch windmill graphs and the union pleated of the Dutch windmill graphs admitted odd harmonious labeling. The authors suggest an open problem for further research including the question if there exists odd harmonious labeling on another kind of pleated of the Dutch windmill graph. Jurnal Matematika Murni dan Aplikasi Volume 4, Issue 4, May 2017 ISSN 2086-0382 E-ISSN 2477-3344 CAUCHY PREFACE The fifth article covered the discussion of almost surjective epsilon-isometry in the reflexive Banach spaces. In this paper, the author discussed some applications of almost surjective πœ€-isometry mapping, one of them is in Lorentz space (𝐿𝑝,π‘ž βˆ’ space). The last article entitled β€œon the spectra of commuting and non-commuting graph on dihedral group”. This paper integrates the Algebraic field of study with the application of graph theory. In this paper, the author investigates adjacency spectrum, Laplacian spectrum, signless Laplacian spectrum, and detour spectrum of commuting and non-commuting graph of dihedral group 𝐷2𝑛.